Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What can you take or do to stop the weird feeling ?

What can you take or do to stop the wierd feeling you get when an attack of atrial fibrulation comes upon you ?
Wed, 16 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
's  Response
medications like betablockers help to control it but you need to be seen by a cardiologist or dr to determine if this is right for you. you might qualify for an surgical ablasion. also if it is truly a-fib you must know the risks for blood clots to the lungs or stroke from a clot is present. the blood pools in the atria during the fibrillation then when the heart corrects itself it pumps the pooled blood with possible clots to the rest of the body. please get checked out by a cardiologist. don't wait.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

sir,my brother is having some mental problem from past two years.we exactly cannot recognised what he has.he used to say that there is always some sound he heard in his ears.he always talk to invisible ,he said.he even ask from parents that from where he was brought,he belongs to some other family.he never believe any one.sometimes going to police station and told them to solve his case,and asks them if he might be suffer from ulcer,cancer or aids,what he has,he put questions to everyone whom he met.he is not doing his routine work .,leaveing his job from two years.sometimes he tells that he has twin brother who did some crime,and for that crime,he is punsihed,he dont know the reason why,saying how much delay remins,and said that he wants leave his body,want to die.he never sleep more than two hour,he is dreaming that we all are coming in his dream and do something abnormal to him.he become violent when we give him medicine,the doctor recommend,he refuse to take.he even not took food for no.of days.how we tackle him.please doctor help us to treat him.my father is unable to carry him to doctor.pls give me advice,

doctor1 MD

I am a 22 years old lady am on depo shot nd npow its been 3 years and i want to stop using it and take the pill but now since i was also taking a -len doxycyc i feel wierd on my womb and i feel nauseus,tired,moody,emotional, back pain ,head aches,tummy cramps ,i eat a lot sometimes i eat less ,i suffer from stress ,i feel bubbles in my womb . What can it be ?

doctor1 MD

hi i am 21 and was on antibiotics end of february which i know now cancels the pill, i stopped taking pill 3 weeks ago and haven t had a bleed, i feel a weird sensation in my belly all the time i am going to the toilet more frequent then usual and im more moody i feel different in myself i have taken 2 tests but have come back negative is there any chance i am pregnant

Recent questions on  Right atrium

doctor1 MD

Hi can you please shed some light on this for me. (basic history) I had an PE in 1991 which needed surgery to remove I was already in a bad state after a RTA and 2 months later got the PE which was truly life threatening and changed my life...

doctor1 MD

My father is 59 years old nd he is having mild chest pain while walking in left side of chest ..his echo-2D reports says- dilated LV and LA . Global hypokinesia. Mild LV systolic dysfunction . Mild AR. Grade 2 diastolic dysfunction . Trivial MR....

doctor1 MD

I had a heart CT with and without contrast. A ct-angiogram, as I understand. The radiologist report came back clean - 0 plaque score, but something different to have checked in my lung. Out of curiosity, I looked at the images for the study and...

doctor1 MD

Hi, So my Grandpa is 89 and is curently in the hospital. He has had Atrial Fibrillation for sometime now but has been very healthy up until the last couple months. He wil be fine one day then wake up the next and not be able to breath, walk and then is very confused and disoriented. We have him on blood thinners and are just trying to get to the bottom of whats happening. they feel these epsisodes are either caused from his heart or from these mini strokes in his brain. I just want another opinion or maybe some advice on possible treatments for him. he is a very strong man and is a fighter and wants to get better... any thoughts?

doctor1 MD

i am a 39 yr old 6 2 275 male with a history of atrial fib. recently i had a pulmonary vein ablation. The other morning i woke up with blood on my pillow and when i went to spit it was a blood clot. this happenned 2 days in a row. what is the problem?

doctor1 MD

My mother just turned 80 and used to be very very healthy (has always taken very good of herself) until recently I think she quit taking blood pressure medicine 2 years ago and lost a pet and recently moved. Her feet and ankles were swollen and took her to doctor and they ran blood tests, ekg, chest x-ray and ultrasound will be this week. Doc said she had high blood pressure, atrial Fab, and maybe valve problems and presc. blood pressure medicine, baby aspirin, and high blood pressure medicine. She has been extremly forgettful and sleeps all the time now. Once, she is stablized w/meds and after fridays follow-up (more meds or surgery), do you think she will have more energy, less sleep, and more interest in activities?